MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ULTRA 8 IAB: 8FR 30CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL INC. ULTRA 8 IAB: 8FR 30CC; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAB-05830-U
Medical Device Problem Codes Break (1069); Inflation Problem (1310); Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported the intra-aortic balloon (iab) was inserted into the patient's right femoral artery through the sideport sheath without difficulty.When the iab was inflated it was noted that the iab would not fully inflate.As a result, the iab was removed and a second iab was used on the patient.After the iab was removed, the tech connected the iab to another intra-aortic balloon pump (iabp) and heard air coming out.There was no report of patient complications, serious injury or death.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#: (b)(4).No iab parts was returned to teleflex chelmsford for investigation.The reported complaint of iab leak suspected is not able to be confirmed.The root cause of the complaint is undetermined.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revived risk.This will be monitored for any developing trends.

Brand Name
ULTRA 8 IAB: 8FR 30CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key9460752
Report Number3010532612-2019-00448
Device Sequence Number3103337
Product Code DSP
UDI-Device Identifier00801902010742
UDI-Public00801902010742
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K000729
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Catalogue NumberIAB-05830-U
Device Lot Number18F19G0020
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/22/2019
Supplement Date Received by Manufacturer01/10/2020
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date01/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1